Heavy Rain, Flagler
- When
- June 15, 2:30 PM EST
- Where
- Flagler County, Flagler Beach
- Reported by
- TRAINED SPOTTER
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
00 inch of rain in 15 minutes from 315-330 pm local.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Trained storm spotter measured 1.00 inch of rain in 15 minutes from 315-330 pm local.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 15, 1:57 PM EST, 33 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 257 PM EDT WED JUN 15 2005 .SHORT TERM...VIS IMAGERY AND RADAR SHOW SCT SHOWERS AND STORMS FIRING OVER THE NE FL ZONES WITH GENERAL NW FLOW FROM SFC UP TO 15 KFT. SOME DRY AIR ALOFT AND HIGH INSTABILITY W/CAPE NEAR 3000-3500 J/KG MAY PRODUCE GUSTY WINDS NEAR 55 MPH AND SMALL HAIL IN THE STRONGEST STORMS. LATEST MSAS ANALYSIS SHOWS PLENTY OF LOW LEVEL CONVERGENCE OVER THE INTERIOR ZONES WITH AN E COAST SEA BREEZE PUSHING INLAND TO I-95 FROM SRN DUVAL CO SWD. EXPECT ACTIVITY TO SLOWLY WIND DOWN TONIGHT BECOME ISOLD AFT MIDNIGHT WITH SMALL AREA OF PATCHY FOG DEVELOPING INTERIOR SECTIONS. GFS SHOWS BLOW UP OF CONVECTION JUST TO W LATE TONIGHT BUT SEEMS TO BE PRODUCT OF CONVECTIVE FEEDBACK. HOWEVER STILL PLAN TO KEEP SOME ISOLD CONVECTION GOING LATE TONIGHT AS A SHORTWAVE MOVES ACROSS THE SE STATES. WEAK COLD FRONT CONTS TO PUSH SLOWLY SEWD THAT IS PRESENTLY OVER N CENTRAL GA. THIS FRONT WILL PUSH INTO SRN PART OF GA ON THU WITH STILL ENOUGH MOISTURE TO GENERATE ISOLD SCT CONVECTION OVER MAINLY OVER NE FL ZONES THU AFTN. FRONT REMAINS NEARLY STATIONARY OVER SRN GA INTO FRI MORNING AND MEAN LAYER RH WILL BE LOWER THAN PREVIOUS DAYS. HOWEVER...MOISTURE POOLING ALONG THE FRONT AND COOLING ALOFT WILL AID IN SCT CONVECTION OVER CENTRAL FORECAST AREA. THROUGH SAT THE FRONT HANGS UP FROM COASTAL GA AREA TO NEAR SUWANNEE VALLEY WITH MODELS NOW INDICATING MORE DEEP LAYER AVAILABLE. THUS FEEL MORE CONFIDENT IN SCT POPS ACROSS THE BOARD. HIGH TEMPS WILL REMAIN ABOVE NORMAL INTO THU WITH HIGHS IN THE MID 90S...NEAR UPPER 90S OVER SE GA. THUS WILL CONTINUE TO MENTION HEAT INDICES UP TO NEAR 105 IN ZONES AND HWO. .LONG TERM...SUNDAY THROUGH WEDNESDAY... GLOBAL MODELS ARE IN REASONABLY GOOD AGREEMENT SHOWING MID-UPPER LEVEL LOW AND TROUGH OVER THE SE STATES WITH TROUGH AXIS EXTENDING TO THE CANADIAN MARITIMES ON SUN. THE LOW RETROGRADES MON AND BECOMES STATIONARY TUE NEAR MS/AL AREA. AS LOW RETROGRADES THIS WILL LIKELY LEAD TO INCREASED MOISTURE AS MID LEVEL FLOW BACKS BRINGING GOMEX MOISTURE INTO THE FORECAST AREA. SYSTEM MAY DRIFT BACK EWD BY WED BUT MOISTURE STILL APPEARS MORE THAN SUFFICIENT FOR CONVECTION. AT SFC...ON SUN THE WEAK STATIONARY FRONT AND LOW PRES WILL BE OVER THE CWA BUT DUE TO DRY SLOT AROUND THE UPPER LOW (NEAR WRN N.C.) POPS LOOK TO BE MINIMAL FOR SUN. MON-TUE SYSTEM DRIFTS WWD ALLOWING SW FLOW ALOFT AND ADVECTION OF LOW AND MID LEVEL MOISTURE TO THE AREA SO HIGHER POPS RETURN TO THE AREA. SW FLOW ALOFT CONTS INTO WED WITH MOISTURE LEVELS REMAINING RELATIVELY HIGH. DUE TO INCREASED CLOUD COVER AND TROUGHINESS OVER THE AREA TEMPS ARE EXPECTED TO BE NEAR OR JUST BELOW CLIMO. && .MARINE...NO HEADLINES. SW WINDS WILL CONTINUE INTO SAT EXCEPT BRIEFLY ONSHORE AT THE COAST AS SEA BREEZE DEVELOPS IN AFTN. WILL CAP WINDS AT 15 KT AND SEAS MAINLY STAY BELOW 4 FT. WINDS TO BECOME MORE VARIABLE AS FRONT MOVES INTO THE REGION OVER THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 96 69 94 / 10 10 0 20 SSI 77 94 76 92 / 20 10 0 20 JAX 74 96 72 94 / 30 20 20 20 SGJ 76 93 76 92 / 30 30 30 30 GNV 74 95 72 94 / 30 30 20 30 OCF 73 92 72 93 / 30 30 20 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && ARS/MZ
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1150 AM EDT WED JUN 15 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-171000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1150 AM EDT WED JUN 15 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING OVER NORTH CENTRAL FLORIDA SOUTH OF INTERSTATE 10...WITH ISOLATED THUNDERSTORMS FURTHER NORTH. LOCALLY HEAVY RAINFALL...STRONG GUSTY WINDS AND DANGEROUS LIGHTNING WILL BE POSSIBLE FROM ANY THUNDERSTORMS THAT DEVELOP. THE COMBINATION OF AFTERNOON TEMPERATURES IN THE 90S AND HIGH HUMIDITY WILL RESULT IN AFTERNOON HEAT INDICES OF 100 TO 105 ACROSS PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE THROUGH NEXT WEDNESDAY...WHICH WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...GUSTY WINDS AND DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. PLW/ARS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 119 PM EDT WED JUN 15 2005 FLZ033-037-038-151815- FLAGLER FL-PUTNAM FL-ST. JOHNS FL- 119 PM EDT WED JUN 15 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN FLAGLER...SOUTHERN ST. JOHNS AND PUTNAM COUNTIES FOR STRONG THUNDERSTORM WINDS AND VALID UNTIL 215 PM EDT... AT 119 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES NORTHEAST OF ORANGE MILLS...OR ABOUT 3 MILES WEST OF HASTINGS...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ORANGE MILLS...EAST PALATKA...HASTINGS...SPUDS...ELKTON...ESPANOLA...DUPONT CENTER AND CRESCENT BEACH THROUGH 215 PM EDT. GUSTY WINDS UP TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZIBURA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 221 PM EDT WED JUN 15 2005 FLZ037-151900- PUTNAM FL- 221 PM EDT WED JUN 15 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PUTNAM COUNTY FOR STRONG THUNDERSTORM WINDS VALID UNTIL 300 PM EDT... AT 221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF PALATKA...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOLLISTER...PALATKA...SATSUMA...SAN MATEO...ORANGE MILLS AND EAST PALATKA THROUGH 300 PM EDT. GUSTY WINDS UP TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZIBURA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 225 PM EDT WED JUN 15 2005 FLZ036-151915- ALACHUA FL- 225 PM EDT WED JUN 15 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHWEST ALACHUA COUNTY FOR STRONG THUNDERSTORM WINDS VALID UNTIL 315 PM EDT... AT 225 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF NEWBERRY...OR ABOUT 9 MILES NORTHEAST OF BRONSON...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEWBERRY AND GAINESVILLE THROUGH 315 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZIBURA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 248 PM EDT WED JUN 15 2005 FLZ040-151930- MARION FL- 248 PM EDT WED JUN 15 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG THUNDERSTORM WINDS VALID UNTIL 330 PM EDT... AT 248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF LOWELL...OR ABOUT 11 MILES NORTHWEST OF OCALA...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SPARR...OCALA...LOWELL AND ANTHONY THROUGH 330 PM EDT. GUSTY WINDS UP TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZIBURA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 311 PM EDT WED JUN 15 2005 FLZ038-151945- FLAGLER FL- 311 PM EDT WED JUN 15 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER COUNTY FOR STRONG THUNDERSTORM WINDS UNTIL 345 PM EDT... AT 311 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF PALM COAST...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PALM COAST AND FLAGLER BEACH THROUGH 345 PM EDT. GUSTY WINDS UP TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZIBURA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 315 PM EDT WED JUN 15 2005 FLZ033-151945- ST. JOHNS FL- 315 PM EDT WED JUN 15 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 345 PM EDT... AT 315 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES WEST OF SOUTH PONTE VEDRA BEACH...OR ABOUT 6 MILES SOUTHWEST OF GUANA RIVER STATE PARK...MOVING WEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SOUTH PONTE VEDRA BEACH...GUANA RIVER STATE PARK AND DURBIN THROUGH 345 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ARS
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453773.